# SDR EIA2005264

- Difficulty date: December 22, 2005
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Aircraft time: 110,118 hours, 27,196 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Smoke
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

R1 WINDOW BEGAN SMOKING HEAVILY ABOUT 1.5 MINUTES AFTER BEING SWITCHED ON.   FURTHER INSPECTION REVEALED CIRCUMFERENTIAL CRACKING IN OUTER PANE.  DFRL DMI 754 PER MEL 56-1-1, PLACARDS INSTALLED.  REMAINS OPEN UNTIL CLEARED.
